# SDR 97ZZZM37

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Ws 68 Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND THE RIGHT WING AFT SPAR LOWER SPAR CAP FS 699 XRS 86 HAS A .375 INCH HOLE .090 DEEP WITH A AREA 1.25 INCH BLEND OUT .060 DEEP.
